# SDR ABXA201012230179

- Difficulty date: December 16, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 68,293 hours, 31,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENTLY REPAIR THE FUSELAGE SKIN DENT LOCATED AT STA 1361, 328L IAW REA 653-58754-MR REV 'A'.  AREA WAS REPAIRED IAW REA B653-58754-MR.
